# SDR 2003UALA00377

- Difficulty date: April 14, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N363UA
- Make and model: Boeing 737322
- Aircraft serial: 24532
- Aircraft time: 41,140 hours, 23,941 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN STATION 942 FLOORBEAM CAP IS CORRODED.  MAJOR REPAIR ACCOMPLISHED. REPLACED FLOORBEAM CAP.
